Ive been giving anibotics for my infection now as soon as i got out of the tub i found like a dark brown discharge is this normal i mean im not on my period yet could this be an antibotics doing this?
Is dark brown discharge normal?
Added 7 Sep 2013:
Its not like a reddish bowrn more like a dark brown looks like a dark clear brown.. my dr gaves me antibotics for my infection... i took it and i noticed it as soon as i got out of the tub... should i worry
If you are on birth control pills then yes, this is normal. Antibiotics reduce the effectiveness of birth control pills and sometimes you will spot. If you are on the Pill and antibiotics there is a chance you could become pregnant so you need to use back up condoms the whole time you are on the antibiotics and for a week after you finish them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2014 • 1 answer
Posted 22 Apr 2016 • 0 answers
Posted 22 Jun 2016 • 0 answers
Posted 31 Aug 2016 • 0 answers
Posted 19 Sep 2016 • 0 answers